City Research Online

PT-symmetric deformations of the Korteweg-de Vries equation

Fring, A. (2007). PT-symmetric deformations of the Korteweg-de Vries equation. Journal of Physics A: Mathematical and Theoretical, 40(15), pp. 4215-4224. doi: 10.1088/1751-8113/40/15/012

Abstract

We propose a new family of complex PT-symmetric extensions of the Korteweg-de Vries equation. The deformed equations can be associated to a sequence of non-Hermitian Hamiltonians. The first charges related to the conservation of mass, momentum and energy are constructed. We investigate solitary wave solutions of the equation of motion for various boundary conditions.

Publication Type: Article
Publisher Keywords: DE VRIES EQUATION, KDV EQUATION, DEVRIES EQUATION, SOLITONS, SYSTEM
Subjects: Q Science > QC Physics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/781
[img] PDF
Download (400kB)

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login